# SDR MASA200700165

- Difficulty date: March 26, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 9,642 hours, 8,944 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Rope
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7185 IAD - EMERG DOOR ESCAPE ROPE COVER LOOSE.  RESECURED.
